RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1978, Volume 33, Issue 6(204), Pages 215–216 (Mi umn3601)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On the dimension of $\theta$-proximity spaces

A. Kandil


Full text: PDF file (154 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1978, 33:6, 233–234

Bibliographic databases:

MSC: 54E05, 54D15, 54F45
Received: 27.06.1977

Citation: A. Kandil, “On the dimension of $\theta$-proximity spaces”, Uspekhi Mat. Nauk, 33:6(204) (1978), 215–216; Russian Math. Surveys, 33:6 (1978), 233–234

Citation in format AMSBIB
\Bibitem{Kan78}
\by A.~Kandil
\paper On~the~dimension of~$\theta$-proximity spaces
\jour Uspekhi Mat. Nauk
\yr 1978
\vol 33
\issue 6(204)
\pages 215--216
\mathnet{http://mi.mathnet.ru/umn3601}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=526025}
\zmath{https://zbmath.org/?q=an:0414.54019|0425.54008}
\transl
\jour Russian Math. Surveys
\yr 1978
\vol 33
\issue 6
\pages 233--234
\crossref{https://doi.org/10.1070/RM1978v033n06ABEH003878}


Linking options:
  • http://mi.mathnet.ru/eng/umn3601
  • http://mi.mathnet.ru/eng/umn/v33/i6/p215

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Fedorchuk, “Fully closed mappings and their applications”, J. Math. Sci., 136:5 (2006), 4201–4292  mathnet  crossref  mathscinet  zmath  elib  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:147
    Full text:67
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021